# SDR AALA201706099043

- Difficulty date: June 8, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 69,024 hours, 8,389 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. SMOKE LAVATORY MSG ILLUMINATED AND CHIME RINGS IN LAV 4L. REPEAT UP. IFDE RPT RELATIVE MSG NO SHOWED. LAV 4L SMOKE DETECTOR SELF TEST OK. ALSO CBN ALL TEST RELATIVE FAULT NO FOUND IAW AMM 26-13-00.
